MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6126120000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.  reported events: 3 events were reported for this quarter.Product return status: 1 device was received for evaluation.2 devices were available for evaluation but have not yet been received.Evaluation status: 1 reported event was confirmed during testing.1 device was found to be affected by a mechanical problem.Additional information: this device is not labeled for single-use.This device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device fractured.2 events had no patient involvement; no patient impact.1 event had no known patient involvement or patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 3 total events were initially reported.2 previously reported events are included in this follow-up record.  product return status 2 devices investigation type have not yet been determined.  evaluation status in progress 2 device evaluations are in progress.  additional information 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 3 total events were initially reported.3 previously reported events are included in this follow-up record.  product return status 2 devices were received.1 device was not available for evaluation.Event confirmation status 2 reported events were confirmed; the cause traced to component failure.Evaluation results 1 device was found to be affected by corroded contacts.1 device was found to be affected by fractured housing.
 
Event or Problem Description

Brand Name
SYSTEM 6 ASEPTIC HOUSING
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8014409
Report Number0001811755-2018-02006
Device Sequence Number1640121
Product Code HWE
UDI-Device Identifier04546540501578
UDI-Public04546540501578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6126120000
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1